A sector element for thin plate flexure

Singh, Saroj ; Ramaswamy, G. S. (1972) A sector element for thin plate flexure International Journal for Numerical Methods in Engineering, 4 (1). pp. 133-142. ISSN 0029-5981

Full text not available from this repository.

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/nme.162...

Related URL: http://dx.doi.org/10.1002/nme.1620040114


This paper presents a sector shape of an element ideally suited for the analysis of sectorial and annular plates. A conforming function with twenty degrees of freedom is developed in polar co-ordinates to represent the deformation of the element in bending. The finite element method is applied to some plate bending problems to illustrate the power and efficiency of sector elements.

Item Type:Article
Source:Copyright of this article belongs to John Wiley and Sons, Inc.
ID Code:35232
Deposited On:25 Apr 2011 07:47
Last Modified:25 Apr 2011 07:47

Repository Staff Only: item control page